# SDR LR7A2019111292210

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,360 hours, 23,655 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T30020
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK UNDER JOB CARD HA1200, FOUND THE RH ELEVATOR LOWER SKIN CRACKED AT HSS67R, FS1118 AND FS1124, WL277. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    LP# 78120, ITEMS M1 & M2.
